# SDR DL72E010641

- Difficulty date: April 18, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N282WA
- Make and model: Boeing 727247
- Aircraft serial: 21484
- Aircraft time: 72,285 hours, 42,960 cycles
- Engine: Pwa JT8D15A
- Engine time: 69,451 hours, 52,730 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 97907821
- Part serial: P990
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

AT CRUISE THE NR 1 ENG START VALVE ILLUMINATED. FOLLOWED THE POM AND SHUT DOWN ENGINE. OIL PRESSURE AT 37 PSI FOR 1 HOUR AND 10 MINUTES. REPLACED NR 1 ENG. START VALVE AND PRESSURE SWITCH RAN ENG. CK NORMAL. PERFORMED WINDMILLING INSPECTION PER M/M.
